Chris, this has been reported here on many occasions--stomach rumbles/excessive gas from florastor. Now, I'm sure this could be debated, but Elaine Gottschall, author of "Breaking the Vicious Cycle" and proponent of the Specific Carbohydrate Diet, claimed Saccharomyces boulardii is the one probiotic that folks with UC or Crohn's should NOT take because it is a probiotic in the yeast family. Candida (yeast overgrowth) is yet another possible culprit with Crohn's, so we're not taking any chances. I also trust Elaine's years as "a biochemist and cell biologist, specializing in the study of the effect of food on the human body."
Since I read that information, I have intentionally stayed away from any probiotic with S. boulardii in it. That said, there aren't very many out there. Believe me, I've checked. You might like to try another brand. I read somewhere to try a multi-strain brand with 20 billion or more cfu. (Any less is thought to be a drop in the bucket since our intestines have something like 3 trillion living organisms hanging out...) VSL#3 as gumby recommended, would be especially good during/after an antibiotic, but there are other good brands on the market. We use Theralac. Keep in mind that most of the really good brands need to be refrigerated and have a shelf life, so if you are only going to use it ONLY if you take an antibiotic, you may want to wait until that happens before you buy one. (I would recommend taking one all the time, though!!!
Mother to 16 year old boy diagnosed in June, 2007.
Currently taking Asacol, omega 3s, digestive enzymes, probiotics, iron, vit. C, calcium w/D3 and a good multivitamin.
Started The Maker's Diet in early September. Gradually learning/using more SCD recipes, too! (cooking challenged)